# SDR 96ZZZX2024

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7318Z
- Make and model: Piper PA-25-235
- Aircraft serial: 253265
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach
- Part number: 644120
- Condition: Defective
- Location: Rt Wing Fwd Att
- Part time: 2,075 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED AIRCRAFT FOR NDT-UTT PER AD 95-12-01, RIGHT FORWARD WING SPAR ATTACH.  PRELIMINARY INSPECTION SHOWED VISIBLE POCKET INBETWEEN THE STEEL PLATES.  WHEN TESTING UTT, A LOW READING WAS DETECTED IN THIS AREA WHICH WAS BELOW THE MINIMUM THICKNESS ALLOWED.  THE EAR HAD BEEN WELDED AT ONE TIME TO REPAIR WHAT LOOKED LIKE IT COULD HAVE BEEN A CRACK.
